Advances in Pure Mathematics

Vol.2 No.1(2012), Paper ID 16889, 7 pages

DOI:10.4236/apm.2012.21004

 

Classification of Rational Homotopy Type for 8-Cohomological Dimension Elliptic Spaces

 

Mohamed Rachid Hilal, Hassan Lamane, My Ismail Mamouni

 

 

Copyright © 2012 Mohamed Rachid Hilal, Hassan Lamane, My Ismail Mamouni et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Hilal, H. Lamane and M. Mamouni, "Classification of Rational Homotopy Type for 8-Cohomological Dimension Elliptic Spaces," Advances in Pure Mathematics, Vol. 2 No. 1, 2012, pp. 15-21. doi: 10.4236/apm.2012.21004.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.